# SDR FDKA200612354

- Difficulty date: December 8, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 11,924 hours, 11,176 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: TY256001A
- Part serial: ETL02947
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 1,324 hours, 1,147 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6084 MCO-CMH (0804 PHX LCL).  ABORTED T/O DUE TO E1 TR DISAGREE MESSAGE.  MX REMOVED AND REPLACED UPPER OUTBOARD STOW SWITCH.
